Advances in Pure Mathematics

Volume 3, Issue 1 (January 2013)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.62  Citations  h5-index & Ranking

Cyclic Operator Decomposition for Solving the Differential Equations

HTML  Download Download as PDF (Size: 174KB)  PP. 178-182  
DOI: 10.4236/apm.2013.31A025    5,038 Downloads   8,194 Views   Citations
Author(s)

ABSTRACT

We present an approach how to obtain solutions of arbitrary linear operator equation for unknown functions. The particular solution can be represented by the infinite operator series (Cyclic Operator Decomposition), which acts the generating function. The method allows us to choose the cyclic operators and corresponding generating function selectively, depending on initial problem for analytical or numerical study. Our approach includes, as a particular case, the perturbation theory, but generally does not require inside any small parameters and unperturbed solutions. We demonstrate the applicability of the method to the analysis of several differential equations in mathematical physics, namely, classical oscillator, Schrodinger equation, and wave equation in dispersive medium.

Cite this paper

I. Gonoskov, "Cyclic Operator Decomposition for Solving the Differential Equations," Advances in Pure Mathematics, Vol. 3 No. 1A, 2013, pp. 178-182. doi: 10.4236/apm.2013.31A025.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.